Armenian Journal of Mathematics

An Economical Method for Compression of Fourier Cosine Transformations

Nersessian, Anry (2014) An Economical Method for Compression of Fourier Cosine Transformations. Armenian Journal of Mathematics, 6 (1). pp. 1-15. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
2330Kb

Abstract

A two-dimentional Krilov-Eckhoff type method for smooth functions is presented. A corresponding compression scheme for DCT is derived. Numerical results are presented and discussed. Some possible applications to Image Processing is suggested.

Item Type:Article
Subjects:41-xx Approximations and expansions
42-xx Fourier analysis
65-xx Numerical analysis
ID Code:621
Deposited By:Professor Anry Nersesyan
Deposited On:10 Aug 2014 12:58
Last Modified:11 Aug 2014 12:05

Repository Staff Only: item control page